# SDR MWEA96353

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A-FRAME IN E AND E COMPT WAS FOUND WITH A 2 INCH AREA OF HEAVY CORROSION AT STA 120, LONGERON 25R.  FABRICATED A REPAIR DOUBLER IAW SRM 53-03, FIG 5, SECTION AA AND INSTALLED IAW SRM 51-30-5.
